# SDR IXXA0100066O

- Difficulty date: October 22, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 84,635 hours, 35,058 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 57726413
- Part serial: 2657
- Condition: Leaking
- Location: T/E Flap
- Part time: 84,635 hours, 35,058 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM DXB TO BRU, THE FLIGHT CREW NOTICED A DECLINE IN THE THE HYDRAULIC QUANTITY SYSTEM.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND CONTINUED TO BRU FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND LOCATED A DEFECTIVE FLAP ACTUATOR ON THE LEFT INBOARD SIDE.  MAINTENANCE REPLACED THE ACTUATOR AND PERFORMED AN OPERATIONAL CHECK IN ACCORDANCE WITH THE DACO MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
